GRAMOTA Publishers suggests publishing your scientific articles in periodicals
Pan-ArtPedagogy. Theory & PracticePhilology. Theory & PracticeManuscript

Archive of Scientific Articles

SOURCE:    Almanac of Modern Science and Education. Tambov: Gramota, 2014. № 9. P. 152-155.
SCIENTIFIC AREA:    Physical-Mathematical Sciences
Procedure of Scientific Articles Publication | To Show Issue Content | To Show All Articles in Section | Subject Index

License Agreement on scientific materials use.


SHIROKOV Lev Vasil'evich
Nizhni Novgorod State University named after N. I. Lobachevsky (Branch) in Arzamas

Abstract. In this paper the author studies properties of d- regular mappings connected with the tasks of continuous mappings extension. Results described in this article are directly related to extension theory developed in A. N. Dranishnikov’s, E. V. Shchepin’s works. The solution of a number of problems put forward by extension theory in this paper organically supplements this theory giving it integrity and diversity. In particular, the article gives a characterization of absolute retracts in the language of topologies extension operators. The proof of the main results of this paper is based on the use of modern mathematical methods.
Key words and phrases: топологическое пространство, непрерывное отображение, тихоновский куб, компакт, ретракт, экстремально несвязное пространство, topological space, continuous mapping, Tychonov cube, compact, retract, extremely disconnected space
Open the whole article in PDF format. Free PDF-files viewer can be downloaded here.
  1. Aleksandrov P. S. Vvedenie v teoriyu mnozhestv i obshchuyu topologiyu. M.: Nauka, 1977. 368 s.
  2. Borsuk K. Teoriya retraktov. M.: Mir, 1971. 272 s.
  3. Dranishnikov A. N. Absolyutnye ekstenzory v razmernosti n i n-myagkie otobrazheniya // Uspekhi matematicheskikh nauk (UMN). 1984. T. 39. Vyp. 5. S. 55-96.
  4. Dranishnikov A. N. O teorii prodolzheniya otobrazhenii kompaktov // UMN. 1998. T. 53. Vyp. 5. S. 65-72.
  5. Pelchinskii A. Lineinye prodolzheniya, lineinye usredneniya i ikh primeneniya. M.: Mir, 1970. 144 s.
  6. Trukhmanov V. B. Podpryamye summy abelevykh grupp bez krucheniya ranga 1 // Fundamental'naya i prikladnaya matematika. 2007. T. 13. № 3. S. 209-221.
  7. Shirokov L. V. Vneshnyaya kharakteristika prostranstv Dugundzhi i -metrizuemykh bikompaktov // Doklady AN SSSR. 1982. T. 263. № 5. S. 1073-1077.
  8. Shirokov L. V. O nekotorom rasshirenii klassa diadicheskikh bikompaktov / dep. v VINITI 19 iyunya 1981 g. № 2945-81. Dep.
  9. Shirokov L. V. O prodolzhenii nepreryvnykh otobrazhenii i approksimativnoi svyaznosti // Problemy sovremennoi nauki. 2013. Vyp. 9. S. 3-9.
  10. Shirokov L. V. O -bikompaktakh // Izvestiya RAN. 1992. T. 56. № 6. S. 1316-1327.
  11. Shirokov L. V. O -bikompaktakh i -myagkikh otobrazheniyakh // Sibirskii matematicheskii zhurnal. 1992. T. 33. № 2. S. 151-156.
  12. Shchepin E. V. Arifmetika teorii razmernosti // UMN. 1998. T. 53. Vyp. 5. S. 115-212.
  13. Engelking R. General Topology. Warszawa: PWN, 1977. 626 p.
  14. Trukhmanov V. B. On Subdirect Sums of Abelian Torsion-Free Groups of Rank 1 // Journal of Mathematical Sciences. 2008. Vol. 154. № 3. P. 422-429.

Procedure of Scientific Articles Publication | To Show Issue Content | To Show All Articles in Section | Subject Index

© 2006-2024 GRAMOTA Publishers

site development and search engine optimization (seo):